Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Multiple canonical decompositions of families of operators and a model of quasinormal families


Authors: Ximena Catepillán, Marek Ptak and Wacław Szymański
Journal: Proc. Amer. Math. Soc. 121 (1994), 1165-1172
MSC: Primary 47A99; Secondary 47B20
MathSciNet review: 1189538
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general method of canonical decompositions of several operatorvalued functions (operators) is presented. A model of a family of doubly commuting quasinormal operators is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A99, 47B20

Retrieve articles in all journals with MSC: 47A99, 47B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189538-7
PII: S 0002-9939(1994)1189538-7
Article copyright: © Copyright 1994 American Mathematical Society